Alert archive / Nebraska / Special Weather Statements in 2016

Special Weather Statement, NWS North Platte, NE

June 12, 2016Keith County, Nebraska

NWS North Platte, NE issued this special weather statement at Jun 12, 2016, 2:11 PM MDT for Keith County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 2:11 PM MDT (20:11 UTC)
Expired
Jun 12, 2016, 2:45 PM MDT
In force
34 min
Issued by
NWS North Platte, NE

County Keith County, NE

The radar

The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
447 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1578 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WWUS83 KLBF 122011
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM CDT SUN JUN 12 2016
 
NEZ057-059-122045-
KEITH NE-LINCOLN NE-
311 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEITH AND
NORTHWESTERN LINCOLN COUNTIES UNTIL 345 PM CDT/245 PM MDT/...

AT 310 PM CDT/210 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SARBEN...OR 24 MILES EAST OF OGALLALA...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUTHERLAND...PAXTON...SARBEN AND COKER. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 153 AND
157.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4113 10115 4113 10141 4138 10133 4137 10099
TIME...MOT...LOC 2010Z 206DEG 16KT 4122 10126 

$$

SNIVELY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jun 12, 2:02 PM MDT, 9 minutes earlier.

Area forecast discussion, Jun 12, 2:02 PM MDT, 9 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
302 PM CDT SUN JUN 12 2016

.SYNOPSIS...
Issued at 300 PM CDT Sun Jun 12 2016

At H5 upper ridge has shifted east over Mississippi valley with
500mb wave underneath centered over Arkalatex. Closed low over
the Northeast conus. Closed low over west central Canada followed
by Gulf of Alaska closed low. Deep trough extending into southwest
conus.

&&

.SHORT TERM...(This evening through Monday)
Issued at 300 PM CDT Sun Jun 12 2016

The main forecast challenges over the next 24 hours are thunder
chances associated with a cold front passage. As of 19z, some
development is underway across the northern Sandhills and far
southwest Nebraska.

This evening and tonight... Expecting further convective development
along the front as it progresses east through the CWA. The bulk of
the thunderstorm activity this evening should occur roughly along
Hwy 83 with continued showers and embedded storms overnight across
central Nebraska. Kept the mention of heavy rain due to PWAT around
140 percent of normal per the 12z KLBF raob and storm motion
parallel to the front, which is favorable for training storms.
Decided against a Flash Flood Watch as guidance suggests around 2
inches in 3 hours for Chase/Hayes/Frontier and projected rainfall
tonight is lower. However, the storms will be capable of isolated
severe hail and wind before sundown. Sufficient instability exists
ahead of the front where temperatures reached the upper 80s to lower
90s with dew points in the mid 60s. Deep layer shear is lacking,
which will be a limiting factor in well-organized upscale growth.
Albeit weaker than Saturday night, the LLJ should help maintain
activity from KBBW to KANW and east. Made little change to min
temps, which keep upper 50s in northwest Neb behind the front and
mid 60s ahead where cloud cover and precipitation will help keep it
mild.

Monday... Likely a lull in the activity mid to late morning before
the next round of storms kicks off in the panhandle. Low level flow
turns southeast during the day, helping to draw in good moisture.
Model consensus results in dew points generally in the mid 60s for
the eastern half of the CWA. Deep shear is much more impressive with
this system, on the scale of 40+ kts in the NAM. Coexisting with
MUCAPE of at least 2000j/kg, mid level lapse rates near 7c/km and LI
near -6, severe hail and wind potential appear greater. Depending on
Sunday evening/night observed rainfall, flash flood potential will
need to be reevaluated as heavy rain threat continues. Likely pops
may be a bit too east from 21-00z as hi-res ensembles suggest
initiation in the western Neb panhandle toward 22z.

.LONG TERM...(Monday night through Sunday)
Issued at 300 PM CDT Sun Jun 12 2016

Models in fair agreement with mid and long term solutions. Will
use a blend for the forecast. Thunderstorms will continue through
Monday evening with the Boundary just to the west being the main
focus as lee side low and surface high to the east combine for
upslope flow. Difluence aloft and low level jet with an upper wave
moving through with main area of concern southwest Nebraska south
of Interstate 80. Some areas of moderate to heavy precipitation
expected. Excessive rainfall a possibility and will have to be
watched for highlights with Sunday nights rainfall factored in.
Much cooler on Tuesday with highs in the 80s residual showers and
thunderstorms to the east over north central Nebraska. Ridge
begins to build back in through the end of the week with some
northern stream systems well into Canada that my brush northern
Nebraska with some light precip. Highs around 90 Wednesday and in
the lower to mid 90s through the weekend and basically dry under
the ridge.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1227 PM CDT Sun Jun 12 2016

Showers and thunderstorms will continue to develop along a cold
front this afternoon and evening across western Nebraska. Erratic
gusty winds and very heavy rain will be likely with the
thunderstorms. As the cold front moves east across the region, a
large wind shift from south to northwest will occur. After the
cold front, showers with embedded thunderstorms will likely
continue overnight for central Nebraska, mainly from KLBF to KVTN
and points east. Winds will transition to northeast and then east
by late Monday morning.

&&

.HYDROLOGY...
Issued at 300 PM CDT Sun Jun 12 2016

Minor flooding continues along the North Platte River near
Lewellen and upstream of Lake McConaughy. The gauge at North Platte
continues to read moderate flood stage. Flooding is a result of
increased releases from reservoirs in Wyoming...as well as increased
releases from Lake McConaughy. Flooding is expected to continue
through June. Elevated levels are present on the South Platte River
at Roscoe and North Platte, and the Platte River near Brady. The
South Platte River at Roscoe continues to slowly fall and is now
below action stage.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Power
SHORT TERM...Snively
LONG TERM...Power
AVIATION...Snively
HYDROLOGY...Snively
Hazardous weather outlook, Jun 12, 7:08 AM MDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 AM CDT SUN JUN 12 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-131315-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
808 AM CDT SUN JUN 12 2016 /708 AM MDT SUN JUN 12 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS CAPABLE OF HEAVY RAIN ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND TONIGHT WHICH COULD PRODUCE FLOODING IN SELECT
AREAS. SOUTHWEST NEBRASKA APPEARS TO BE MOST FAVORED AREA FOR
HEAVY RAINFALL BUT STORMS THROUGHOUT WESTERN AND NORTH CENTRAL
NEBRASKA WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.

LIGHT WINDS AND VERY WARM AIR ALOFT WILL LIMIT THE POTENTIAL FOR
SEVERE THUNDERSTORM DEVELOPMENT. ISOLATED DAMAGING WIND GUSTS
WOULD BE THE PRIMARY THREAT LATE THIS AFTERNOON AND THIS EVENING
ACROSS THE REGION.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER FROM LEWELLEN TO NORTH PLATTE. ELEVATED RIVER LEVELS REMAIN
ON THE NORTH PLATTE RIVER NEAR LISCO... THE SOUTH PLATTE RIVER
FROM ROSCOE TO NORTH PLATTE... AND THE PLATTE RIVER NEAR BRADY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WINDS ALOFT WILL INCREASE MONDAY AND SEVERE WEATHER IS POSSIBLE
ACROSS WESTERN NEBRASKA. THE AREA OF CONCERN IS GENERALLY ALONG
AND WEST OF A LINE FROM STOCKVILLE TO GORDON. LARGE HAIL AND WIND
DAMAGE IS THE PRIMARY THREAT. ONCE AGAIN...SOME STORMS MAY BE
CAPABLE OF HEAVY RAINFALL AND FLOODING. THIS WOULD APPEAR TO BE MOST
LIKELY ALONG AND SOUTH OF A LINE FROM OGALLALA TO BARTLETT.

THUNDERSTORMS ARE POSSIBLE TUESDAY AND FRIDAY NIGHT. THE THREAT
OF SEVERE WEATHER APPEARS LOW.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER FROM LEWELLEN TO NORTH PLATTE. ELEVATED RIVER LEVELS REMAIN
ON THE NORTH PLATTE RIVER NEAR LISCO... THE SOUTH PLATTE RIVER
FROM ROSCOE TO NORTH PLATTE... AND THE PLATTE RIVER NEAR BRADY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

POWER

In the hours before

Special weather statement, Jun 12, 1:34 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
234 PM CDT SUN JUN 12 2016

NEZ005-122030-
EASTERN CHERRY NE-
234 PM CDT SUN JUN 12 2016

...SPECIAL WEATHER STATEMENT...

AT 234 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF BROWNLEE...OR 14 MILES NORTH OF THEDFORD...MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROWNLEE...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 83
CROSSING GOOSE CREEK.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 157 AND 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4263 10046 4251 10018 4244 10019 4243 10017
      4239 10017 4209 10048 4209 10055 4217 10075
      4220 10074 4221 10078
TIME...MOT...LOC 1934Z 212DEG 20KT 4219 10055

POWER
Special weather statement, Jun 12, 1:43 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
243 PM CDT SUN JUN 12 2016

NEZ005-006-008-122030-
EASTERN CHERRY NE-KEYA PAHA NE-BROWN NE-
243 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY...WESTERN
KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 330 PM CDT...

AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF JOHNSTOWN...OR 16 MILES NORTHWEST OF AINSWORTH...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGVIEW...JOHNSTOWN...NORDEN...WOOD LAKE...BOBCAT STATE WILDLIFE
MANAGEMENT AREA...MEADVILLE...NORTH RIVER TRAIL AND ANTELOPE PEAK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 209 AND 225.
 HIGHWAY 20 BETWEEN MILE MARKERS 211 AND 240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4300 9956 4257 9987 4241 10014 4263 10046
      4300 10019
TIME...MOT...LOC 1941Z 234DEG 31KT 4268 10011

SNIVELY
Special weather statement, Jun 12, 1:46 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
146 PM MDT SUN JUN 12 2016

NEZ022-056-057-122015-
GARDEN NE-KEITH NE-DEUEL NE-
146 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARDEN...
NORTHEASTERN DEUEL AND WEST CENTRAL KEITH COUNTIES UNTIL 215 PM
MDT...

AT 146 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF BIG SPRINGS...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIG SPRINGS...LEWELLEN...BELMAR...OTTER CREEK CAMPGROUND...WINDLASS HILL...
CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...RUTHON...EAGLE GULCH
CAMPGROUND AND ASH HOLLOW STATE HISTORICAL PARK.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4105 10209 4111 10224 4139 10213 4129 10183
TIME...MOT...LOC 1946Z 213DEG 25KT 4118 10212

SNIVELY
Special weather statement, Jun 12, 2:04 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
304 PM CDT SUN JUN 12 2016

NEZ024-025-122045-
THOMAS NE-HOOKER NE-
304 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
NORTHWESTERN THOMAS AND EAST CENTRAL HOOKER COUNTIES UNTIL 345 PM
CDT/245 PM MDT/...

AT 303 PM CDT/203 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
THEDFORD TO 10 MILES SOUTH OF MULLEN...AND MOVING NORTHEAST AT 20
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
THEDFORD AND NORWAY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 216.
 HIGHWAY 97 BETWEEN MILE MARKERS 54 AND 57.
 HIGHWAY 83 BETWEEN MILE MARKERS 142 AND 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM
A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4181 10066 4187 10112 4209 10074 4209 10029
TIME...MOT...LOC 2003Z 229DEG 19KT 4209 10050 4189 10099

SNIVELY
Special weather statement, Jun 12, 2:11 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM CDT SUN JUN 12 2016

NEZ057-059-122045-
KEITH NE-LINCOLN NE-
311 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEITH AND
NORTHWESTERN LINCOLN COUNTIES UNTIL 345 PM CDT/245 PM MDT/...

AT 310 PM CDT/210 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SARBEN...OR 24 MILES EAST OF OGALLALA...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUTHERLAND...PAXTON...SARBEN AND COKER.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 153 AND
157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4113 10115 4113 10141 4138 10133 4137 10099
TIME...MOT...LOC 2010Z 206DEG 16KT 4122 10126

SNIVELY
Special weather statement, Jun 12, 2:11 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM CDT SUN JUN 12 2016

NEZ057-059-122100-
KEITH NE-LINCOLN NE-
311 PM CDT SUN JUN 12 2016

...SPECIAL WEATHER STATEMENT...

AT 310 PM CDT/210 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SUTHERLAND RESERVOIR STATE RECREATION AREA...OR 19
MILES WEST OF NORTH PLATTE...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUTHERLAND...HERSHEY...PAXTON...SARBEN...SUTHERLAND RESERVOIR STATE
RECREATION AREA...COKER AND O'FALLONS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 BETWEEN MILE MARKERS 6 AND 8.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 143 AND 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF ON OR NEAR SUTHERLAND RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4107 10143 4140 10127 4128 10080 4096 10105
TIME...MOT...LOC 2010Z 203DEG 16KT 4107 10113

POWER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:25 AM MDTSpecial Weather StatementLBFArthur50 min
Jun 12, 4:03 AM MDTSpecial Weather StatementLBFHooker42 min
Jun 12, 12:13 PM MDTSpecial Weather StatementLBFChase32 min
Jun 12, 12:17 PM MDTSpecial Weather StatementLBFBrown28 min
Jun 12, 12:44 PM MDTSpecial Weather StatementLBFBrown31 min
Jun 12, 12:56 PM MDTSpecial Weather StatementLBFKeya Paha49 min
Jun 12, 12:59 PM MDTSevere Thunderstorm WarningLBFCherry31 min
Jun 12, 1:34 PM MDTSpecial Weather StatementLBFBrown56 min
Jun 12, 1:43 PM MDTSpecial Weather StatementLBFKeya Paha47 min
Jun 12, 1:46 PM MDTSpecial Weather StatementLBFDeuel29 min
Jun 12, 2:04 PM MDTSpecial Weather StatementLBFThomas41 min
Jun 12, 2:28 PM MDTSpecial Weather StatementLBFKeith47 min
Jun 12, 2:37 PM MDTSpecial Weather StatementLBFKeya Paha53 min
Jun 12, 2:40 PM MDTSpecial Weather StatementLBFBrown65 min
Jun 12, 3:22 PM MDTSpecial Weather StatementLBFHayes23 min

Nearby

Special Weather Statements in Nebraska, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.